Singularity-free space-time



Downloads per month over past year

Chinea Trujillo, Francisco Javier and Fernández Jambrina, Leonardo and Senovilla, J. M. M. (1992) Singularity-free space-time. Physical review D, 45 (2). pp. 481-486. ISSN 0556-2821

[thumbnail of Chinea09libre.pdf]

Official URL:


We show that the solution published in the paper by Senovilla [Phys. Rev. Lett. 64, 2219 (1990)] is geodesically complete and singularity-free. We also prove that the solution satisfies the stronger energy and causality conditions, such as global hyperbolicity, the strong energy condition, causal symmetry, and causal stability. A detailed discussion about which assumptions in the singularity theorems are not satisfied is performed, and we show explicitly that the solution is in accordance with those theorems. A brief discussion of the results is given.

Item Type:Article
Additional Information:

1992 The American Physical Society.
The present work has been supported in part by DGICYT Project No. PB89-0142 (F.J.C.) and CICYT Project No. AEN90-0061 (J.M.M.S.); L. F. J. was supported by the Ministerio de Educacion y Ciencia (Spain). J.M.M.S. wishes to thank E. Ruiz for discussions.

Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:29491
Deposited On:14 Apr 2015 08:20
Last Modified:10 Dec 2018 15:10

Origin of downloads

Repository Staff Only: item control page